Aspirin — Worried It'll Make My Tinnitus Worse

Discussion in 'Support' started by DebInAustralia, May 27, 2017.

    1. DebInAustralia
      Fine

      DebInAustralia Member Benefactor Advocate

      Location:
      Geelong, Victoria
      Tinnitus Since:
      30/12/13
      I've been advised to take aspirin because I have a new atrial fibrillation.

      Really worried it'll make my tinnitus worse.

      Can anyone share how they've done with aspirin please?
       
      • Hug Hug x 2
    2. Greg Sacramento

      Greg Sacramento Member Benefactor Hall of Fame

      Tinnitus Since:
      April 2011
      Cause of Tinnitus:
      syringing and now somatic T dental work
      I heard that Tylenol is the safest, but it could cause more problems for some as aspirin can. Maybe do research on Tylenol and tinnitus. Also place Tylenol into the search at the top of this page to see what experience other's had using it. Maybe occasional use will be OK, I don't know.

      For a headache, I've tried all the naturals. The only one that helped me a little was rubbing a tiny bit of mint gel across the top of my forehead.
       
    3. glynis
      Feminine

      glynis Member Benefactor Ambassador Hall of Fame

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      I think you will be ok on a daily small dose....love glynis x
       
    4. AUTHOR
      AUTHOR
      DebInAustralia
      Fine

      DebInAustralia Member Benefactor Advocate

      Location:
      Geelong, Victoria
      Tinnitus Since:
      30/12/13
       
      • Hug Hug x 1
    5. AUTHOR
      AUTHOR
      DebInAustralia
      Fine

      DebInAustralia Member Benefactor Advocate

      Location:
      Geelong, Victoria
      Tinnitus Since:
      30/12/13
      And if im not?

      If its not absolutely indicated, I am going to wait out till i get to speak to my cardiologist.

      an emergency dr told me today that aspirin only has a 20% effect on preventing clots anyway, and i wouldnt be a candidate for warfarin therapy at this stage because of the hassle of monitoring my clotting profile, along with the complications that it carries. i also read that aspirin increases the likelihood of haemorrhagic stroke. awesome
       
    6. glynis
      Feminine

      glynis Member Benefactor Ambassador Hall of Fame

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      My brother in law has AF and after medication and heart restarts to put it back in sinc he now has a pacemaker and never looked back since and doing fantastic so I know what you must be going through .....
      I hope you get all the help you need and support at what must be a d I distressing time for you.
      Love glynis
       
    7. racerfish
      No Mood

      racerfish Member Benefactor

      Tinnitus Since:
      2005
      Cause of Tinnitus:
      Noise / T worsened with antiobiotics
      I think if your T was caused by medication to begin with, I would definitely be more cautious. If it was noise induced, I think there's might be less risk of there being problems but of course everyone is different.
       
    8. slipware
      Bookworm

      slipware Member

      Tinnitus Since:
      2012
      I don't post much on this forum, I got low mood with the T, so didn't want and negative thoughts intruding, but your post prompted me to chip in, because I have AF, along with other electrical faults with my heart. Please note that here, in the U.K., aspirin is NOT given for AF now, it has been noted, and I believed proven, that it doesn't protect from AF caused blood clots, we always now have anticoagulant meds, I was on warfarin for 4 years, but recently changed to Apixaban, one of the new generation anticoagulant. warfarin didn't make tinnitus worse, Apixaban I'm still getting used to, but think it's louder, do I'll monitor it.
      Please ask if you're a candidate for proper anticoagulants, you may not have a high enough score, but better safe....
       
      • Like Like x 1
    9. jeannie
      Stressed

      jeannie Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Noise-induced, Ear Infection, Medication... Who knows?
      Does anyone have to take aspirin for other medical conditions? If so does it increase your Tinnitus?
       
    10. Tinniger

      Tinniger Member Benefactor

      Location:
      Germany
      Tinnitus Since:
      06/2017
      Cause of Tinnitus:
      increasingly uncertain, maybe noise, maybe somatic ?
      Generally, low doses of ASA are considered to be unproblematic (100mg/day) and only very high doses are ototoxic.

      An alternative platelet aggregation inhibitor would be clopidogrel (Plavix (R))
       

Share This Page

Loading...